Representation of solvable groups by matrices over a field of characteristic zero
Doklady Akademii Nauk, Tome 188 (1969) no. 3, pp. 520-521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_3_a5,
author = {E. M. Levich},
title = {Representation of solvable groups by matrices over a field of characteristic zero},
journal = {Doklady Akademii Nauk},
pages = {520--521},
year = {1969},
volume = {188},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_3_a5/}
}
E. M. Levich. Representation of solvable groups by matrices over a field of characteristic zero. Doklady Akademii Nauk, Tome 188 (1969) no. 3, pp. 520-521. http://geodesic.mathdoc.fr/item/DAN_1969_188_3_a5/